|Table of Contents|

 On the (kβ) Points of MusielakOrlicz Sequence Spaces
Equipped with the Orlicz Norm

(PDF)

《哈尔滨理工大学学报》[ISSN:1007-2683/CN:23-1404/N]

Issue:
2019年01期
Page:
118-123
Research Field:
数理科学
Publishing date:

Info

Title:
 On the (kβ) Points of MusielakOrlicz Sequence Spaces
Equipped with the Orlicz Norm

Author(s):
 ZUO MingxiaLIU Hongjiao
(School of Applied Sciences, Harbin University of Science and Technology, Harbin 150080, China)
Keywords:
 Keywords:MusielakOrlicz sequence spaces Orlicz norm (kβ) points local property (kβ)
PACS:
O177.3
DOI:
10.15938/j.jhust.2019.01.020
Abstract:
 Abstract:MusielakOrlicz spaces is the generalization of classical Orlicz spaces In this paper, we investigated the problem of characterization of the (kβ) points in Musielak Orlicz sequence spaces equipped with the Orlicz norm Firstly, the definition of (kβ) point is introduced Afterward a criteria for (kβ) points in MusielakOrlicz sequence spaces equipped with the Orlicz norm was given, and then we got the equivalent condition for local property (kβ) of these spaces

References:

 [1]WANG T F, CUI Y A, MENG C H. Local Property (β) in Orlicz Spaces[J]. Mathematical Balkanica, 2000, 14(1-2): 101.
[2]SUN L H. Compactly and Weakly Compactly Strongly Exposed Properties in MusielakOrlicz Sequence Spaces Equipped with the Orlicz Norm[J]. Communications in Computer & Information Science, 2014, 472:416.
[3]YAO H L , WANG T F . Maluta’s Coefficient of MusielakOrlicz Sequence Spaces [J]. Acta Mathematica Sinica, 2005, 21(4): 699.
[4]WANG J M, LIU X B, CUI Y A. Local Uniform Rotundity in MusielakOrlicz Sequence Space Equipped with the Luxemburg Norm[J]. Comment. math. prace Mat, 2017, 46(1): 131.
[5]CHEN S T.Geometry of Orlicz Spaces [M]. Warzawa:Dissertations Math, 1996.
[6]左明霞.Banach空间和Orlicz空间的若干几何性质[D].长春: 东北师范大学,2010.
[7]HUDZIK H, YE Y N. Support Functionals and Smoothness of MusielakOrlicz Sequence Spaces Equipped with Luxemburg Norm[J]. Comment Math Univ. Carolina, 1990, 31(4): 661.
[8]曹连英,王廷辅.MusielakOrlicz空间K(x)≠的问题[J].哈尔滨师范大学学报(自然科学版),2000,16(4):1.
[9]DENKER M, HUDZIK H. Uniformly nonl(1)n in MusielakOrlicz Sequence Spaces[J]. Processdings of the Indian Academy of Science Mathematical Science, 1991, 101 (2): 71.
[10]CAO L, WANG T. Criteria for kM<∞ in MusielakOrlicz Spaces[J]. Cementations Mathematical Universitatis Carolina, 2001, 42(2):259.
[11]CUI Y A. Some Convexities of MusielakOrlicz Sequence Spaces[J]. J. math, 1995, 15(3): 291.
[12]KAMIN'SKA A. Flat OrliczMusielak Sequence Spaces[J]. Bull. acad. polon. sci. sér. sci. math, 1982, 30(7-8): 347.
[13]HUDZIK H, KAMIN〖DD(〗'〖DD)〗SKA A. On Uniformly Convexifiable and Bconvex MusielakOrlicz Spaces[J]. 1985,25(1): 59.

Memo

Memo:
-
Last Update: 2019-03-26